| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no donor involved in the incident.A photo was provided by customer, which did confirm burnt component.The motor control board has yet to be returned to haemonetics, without physical sample provided for evaluation the root cause could not be determined.
Event or Problem Description
On november 04, 2020, haemonetics was notified of a burnt motor control board on a pcs®2 plasma collection system.